Home > Geneal Health >

Yeast Infections?


Q:My Girlfriend and I are in a long-distance relationship. It seems everytime we meet up she gets some kind of infection in her mouth. Last time was the worst as she got a load of Canker Sores and her tongue turned grey.We kiss and have oral sex but I have checked and checked but I have so symptons whatsoever either in my mouth or down below. I have one false tooth fitted with Metal clips and I use a denture fixative. Could she be allergic to any of these things? We are at a loss as what the problem maybe I have even taken anti-yeast tablets. Neither of us have had many sexual partners before we met. Obviously this is very worrying and stressfull and I am due to see her again in a weeks time and if it flares up again I don't know how we would cope.
More Answers to "Yeast Infections?"
Ask her to rinse daily with Alum , and also drink Amla juice and rince her mouth with Amla juice. She should take more of green diet, more salads. And take Gandhak Rasayan tab and Sootshekhar ras tablets for a mouth . www.planetayurveda.com , seek free consultation for ayurveda drvikramchauhan@yahoo.com
well did you thought of oral sex may have some thing to do with it ..i don't know ..good luck anyway
sound like thrush to me.... tell her to go get checked out! yea, she probably is allergic to whatever you are using in your mouth. if you can change any of it, try it, and see if she has another outbreak.
TOP


Prev Question: allergy symptoms without allergy is B12 a fix?
Next Question:

People also view
  • allergy symptoms without allergy is B12 a fix?
  • Yeast Infections?
  • What exactly is a staff infection ? What are some ways you contract it ?
  • what are good sports that asthmatics can play without having a huge effect??
  • Traveling to Johanesburg for 1 week what vacinations do i require?
  • I'm just wandering What is it like to be on Kidney Dialysis?
  • Can any1 give me a list of genetic disorders?
  • People with cancer did a Pet/CT help U in your fight against the disease?
  • What are some side effects that you have experienced while on Acutane (acne medicine)?
  • Has anyone had any reaction to the drug tamoxifen?